Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Mathematical Tables--Errata

Journal: Math. Comp. 1 (1943), 85-92
Corrigendum: Math. Comp. 1 (1943), 132.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. In Math. Gazelte, v. 26, Dec. 1942, p. 226-230, J. C. P. Miller has an article entitled ``The decimal subdivision of the degree,'' which is also a review of Buckingham's book. Many of the facts stated above were first published in this article; for example, besides the 7 errors credited to M in Table IV, 12 more of the others were also published in his own review. --Editor.

Additional Information

Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society